# SDR SWAA2024092023511

- Difficulty date: August 7, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP LOWERED CEILING PANEL EMERGENCY POWER SUPPLY RT SIDE AT AFT GALLEY AREA 2024-503822<[01] REPLACED LOWERED CEILING PANEL EMERGENCY POWER SUPPLY RT SIDE AT AFT GALLEY AREA IAW B737-700 AMM 33-51-06-960-806 TEST IS OK;[02] REPLACED LOWERED CEILING PANEL EMERGENCY POWER SUPPLY RT SIDE AT AFT GALLEY AREA IAW B737-700 AMM 33-51-06-960-806 TEST IS OK
